# SDR ASAA2022031437687

- Difficulty date: March 14, 2022
- Submitted: March 19, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 48,270 hours, 14,361 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694406
- Condition: Inoperative
- Location: Flight Compartme
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER FMC R-1 BUTTON IS INOP. GROUNDED - YES. VERIFIED DEFECT. R1 BUTTON INOP. REMOVED AND REPLACED FMCS CDU KEYBOARD IAW B737-800 AMM 34-61-01-000/400-801. PASSES INSTALL TEST. NO OTHER DEFECTS NOTED.
